Abstract and Applied Analysis
Volume 1 (1996), Issue 4, Pages 407-415
On quasilinear elliptic equations in
1Departamento de Matemática, Universidade Federal da Paraiba, Campina Grande-(PB), 58100-240 -, Brazil
2Departamento de Matemática, Universidade de Brasília, Brasilia 70.910-900, DF, Brazil
Received 15 September 1996
Copyright © 1996 C. O. Alves et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note we give a result for the operator
-Laplacian complementing a theorem by Brézis and Kamin
concerning a necessary and sufficient condition for the equation
in , where , to have a bounded positive solution. While Brézis
and Kamin use the method of sub and super solutions, we employ variational
arguments for the existence of solutions.